# SDR DALA2025032002124

- Difficulty date: March 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 26,485 hours, 10,290 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 6895384) SUSPECTED LIGHTNING STRIKE AT GATE. APU GEN CYCLED ON AND OFF THEN ON FOLLOWED BY ELECTRICAL BURNING SMELL FOR 1 MINUTE IN FLIGHT DECK AND 5 MINUTES IN AFT GALLEY. FOUND APU START GEN SHOWS SIGNS OF ARCING. R/R APU START GEN REF B737 AMM 49-11. OPS CKS GOOD. NO ELECTRICAL ODOR PRESENT.
